# SDR DALA1018101804

- Difficulty date: July 31, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 35,822 hours, 9,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR LIGHTS INOP FROM SEATS 1AB TO 5AB.  REPLACED EMERGENCY ESCAPE LIGHTS CHARGER ASSY M736 PER AMM.  ALL EMERGENCY ESCAPE LIGHTS NOW CHECK GOOD PER AMM (DL764101995).
